Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Desperateforhelp

Eyes get teary and red after applying makeup

Recommended Posts

i was wondering.. most of the time whenever i apply my tinted moisturizer, my eyes get really teary and red which makes me look like im on drugs or something.. what does that mean? am i allergic to makeup or something... i never let makeup come close to the eyes so thats not the problem.. what else could it be?

thanks

Share this post


Link to post
Share on other sites

omg i have the same problem, i thought i was the only 1 haha..i don't know what is it either eusa_think.gif

Share this post


Link to post
Share on other sites
Guest Keeley
eusa_think.gif maybe you are allergic?!?!? cos it definately doesnt sound normal! eusa_shifty.gif

Share this post


Link to post
Share on other sites

You could be allergic to an ingredient in the tinted moisturiser you're using. Does it have the same effect if you use a different brand of make-up?

Could it be any other products you use on your face, that's causing this.. maybe something you use straight before applying your tinted moisturiser?

Share this post


Link to post
Share on other sites
i was wondering.. most of the time whenever i apply my tinted moisturizer, my eyes get really teary and red which makes me look like im on drugs or something.. what does that mean? am i allergic to makeup or something... i never let makeup come close to the eyes so thats not the problem.. what else could it be?

thanks

Share this post


Link to post
Share on other sites

What do you wash your face with? I use a Salicylic Acid cleanser and if just a smidge of it gets into my eyes i will have red eyes. Maybe it is not the makeup? could it be something that you use before you apply makeup?

Share this post


Link to post
Share on other sites

I used to have this problem too, and eventurally realized it was caused by getting my sunblock/moisturiser into my eyes when I applied my foundation afterward. It didn't seem to matter how carefully I applied the sunblock or the makeup, or how long I let the sunblock soak in beforehand, it always made me look bloodshot and teary eyed.

As soon as I switched to using an eye cream (Clarins brand) specifically for the eye area and then regular sunblock everywhere else , the problem immediately stopped.

Hope that helps.

Share this post


Link to post
Share on other sites

i know of a product that protects against anti-irriants that might help. it can help your forhead from breaking out b/c of oil from hair, hair spray etc. if has also been used by allergy sufferers who wear contacts and worked wonders. it creates a barrier on the skin. i can send you the link if you email [email protected]

Share this post


Link to post
Share on other sites
i was wondering.. most of the time whenever i apply my tinted moisturizer, my eyes get really teary and red which makes me look like im on drugs or something.. what does that mean? am i allergic to makeup or something... i never let makeup come close to the eyes so thats not the problem.. what else could it be?

thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×